# SDR COMA0660331

- Difficulty date: May 8, 2006
- Submitted: May 15, 2006
- Operation: Air carrier
- Aircraft: N912CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7011
- Aircraft time: 30,750 hours, 29,160 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1393219
- Part serial: 01235H6268
- Condition: Cracked
- Location: Cockpit
- Part time: 8,838 hours, 8,080 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT 5003 - EN ROUTE YUL-CVG THE CAPTAIN'S WINDSHIELD CRACKED, FLIGHT CONTINUED TO CVG AND LANDED WITHOUT INCIDENT.  REPLACED THE CAPTAIN'S WINDSHIELD.
